Doctor insights on:
Digestive Problems After Antibiotics
Food Myths: I am not sure where this question comes from. But, there is no medical or health effect from eating pomegranate when ever you ingest it. ...Read more
I want to fast with my church but after I do this will I have any digestive problems and will i gain more weigh than i was. Before ?
Probably Not: Fasting for religious reasons is a fairly normal thing that many people do. As long as you fast in a responsible way, and have no pre-existing conditions (diabetes, pregnancy, etc) you should be just fine. If you think you are having any "issues" then god will understand if you eat something, then begin the fast again. I doubt he would want anyone to die for honoring him through fasting. ...Read more
Panic attacks for 15 years. No medication just breathing cbt etc. Recently having digestive problems especially diarrhoea after rich foods. Linked?
As above: See u pcp for evaluation and treatment. ...Read more
Digestive problems more since traumatic life events. I have had burning, along with hunger pains, and growling upper area even after eating. Ulcer?
It's likely : Esophageal reflux. Try generic ranitidine. If you have anxiety, problems sleeping, nausea and wt loss, consider the medicine mirtazapine. It helps with sleep, wt gain, mood and anxiety over time. This is a good med but do your research and bring to your doc, he may or may not know all of its benefits, if applicable. Gd luc. ...Read more
. After 6 months of celexa withdrawal, I am experiencing rapid heart beats, digestive problems and a little blurred vision. What should I do now?
Digestive problems from forward head posture? After eating i will fart alot, have sinus symptoms, have mucus, and my upper back will hurt. Gerd?
Need more info: Could not begin to list the many possibilities. You should see a pcp and have them assess you and if needed provide reference to a GI doctor as a consultant. Hope you feel better soon. ...Read more
Should i go to the hospital? I've been having digestive problems for about a year now (ribbon like stools, occasional blood, excess mucus, going to the bathroom immediately after eating anything) but last night, i had a sudden urge to have a bowl movement
Would it be a good idea to try a probiotic supplement since I suffer from constipation & digestive problems? I'm on Linzess.
Constipation: Start with 6-8 cups of water a day, increase fiber - dried beans, sweet potatoes, blackberries, apples. Adding probiotics is never a bad thing - ordinary yogurt with live cultures will do - but try some conservative measures to treat the constipation first and your digestion is likely to improve. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Digestive problems after appendectomy surgery
- Digestive problems after quitting smoking
- Digestive problems after colonoscopy
- Ask a doctor a question free online
- Digestive problems after gallbladder removal
- Bowel problems after antibiotics
- Stomach problems after taking antibiotics
- Why do antibiotics cause me digestive problems?
- Talk to a infectious disease specialist online